# SDR UALA2012071103707

- Difficulty date: July 10, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 44,496 hours, 9,690 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Converter
- Part number: 757183F
- Part serial: 47
- Condition: Failed
- Location: Back Up Electric
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAILURE IN THE BACKUP ELECTRICAL SYSTEM HAS OCCURRED THAT CANNOT BE ATTRIBUTED TO A BACKUP GENERATOR.  STATUS MESSAGE 2448070 LATCHED AP MODE MESSAGE 2448070 LATCHED AP MODE.  FOUND STATUS MESSAGE 'ELEC BACKUP SYS' DISPLAYED WITH CORRELATED MAINT MESSAGE 2448070.  REPLACED BUG CONVERTER & CONTACTOR (TBB), GRD RUN WITH CREW, CHECKED BOTH IDG AND BUG SYSTEM FUNCTIONALLY OK.
